Topic: Mom Having Trouble Forming Thoughts
Mom just finished her first round of radiation and chemo last Friday. We have been having some trouble getting her to eat while in treatment and now that she is done, it seems even harder to get her to eat anything. We had the doctor prescribe and appetite stimulant and they gave her Marinol. Marinol seemed to just make her loopy and never seemed to increase her appetite. Not sure if this is a side effect from her radiation, the Gemzar or that Marinol, but for the last few days she has had trouble forming complete thoughts and staying on topic. We will be talking and I have no idea what she is talking about. This has been really scary and I am wondering if anyone else has experienced this themselves or with someone they are caring for. I am also wondering if it is due to her low food intake as well. Any thoughts you can provide are greatly appreciated.